Journal article icon

Journal article

Γ-invariant ideals in Iwasawa algebras

Abstract:

Let k G be the completed group algebra of a uniform pro-p group G with coefficients in a field k of characteristic p. We study right ideals I in k G that are invariant under the action of another uniform pro-p group Γ. We prove that if I is non-zero then an irreducible component of the characteristic support of k G / I must be contained in a certain finite union of rational linear subspaces of Spec gr k G. The minimal codimension of these subspaces gives a lower bound on the homological heigh...

Expand abstract

Actions


Access Document


Publisher copy:
10.1016/j.jpaa.2009.02.001

Authors


Ardakov, K More by this author
Wadsley, SJ More by this author
Journal:
Journal of Pure and Applied Algebra
Volume:
213
Issue:
9
Pages:
1852-1864
Publication date:
2009-09-05
DOI:
ISSN:
0022-4049
URN:
uuid:ff7e4c89-9310-4c64-8334-4740cd6925e3
Source identifiers:
399418
Local pid:
pubs:399418
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP